| Model Number |
0998-00-3023-55 |
| Medical Device Problem Codes |
No Display/Image (1183); Charging Problem (2892); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by fse that during machine repair, the cs300 intra-aortic balloon pump (iabp) power supply is faulty.The battery that was previously replaced for a customer was found to be faulty - battery is not charging.The device screen remained white all the time and could not display anything.There was no patient involvement.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that power supply was replaced.After that screen remain white and is not display anything.The machine is not functioning normally.
Additional Manufacturer Narrative
Initial reporter: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.